球・楕円・楕円体での最密充填 Closest packing in ball, ellipse and ellipsoid.

この論文にアクセスする

この論文をさがす

著者

収録刊行物

  • 日本結晶学会誌

    日本結晶学会誌 39(3), 254-257, 1997-06-28

    The Crystallographic Society of Japan

参考文献:  22件中 1-22件 を表示

  • <no title>

    KEPLER J.

    On the Six-cornered Snowflakes 1966, 1611

    被引用文献1件

  • <no title>

    GAUSS C. F.

    Besprechung des Buchs von L. A. Seeber : Untersuchungen uber die Eigenschften der positiven ternaren quadratischen Formewn usw, 1831

    被引用文献1件

  • <no title>

    FEJES TOTH L.

    Lagerungen in der Ebene auf der Kugel und im Raum, 1972

    被引用文献3件

  • <no title>

    ROGERS C. A.

    Packing and Covering, 1964

    被引用文献2件

  • <no title>

    LINDSEY J. H.

    Sphere packings in R3, Mathmatika 33, 137-147, 1986

    被引用文献1件

  • <no title>

    HILBERT D.

    Archiv. Math. Phys., 144-163, 1901

    被引用文献1件

  • ヒルベルト23の問題

    杉浦光夫

    数学セミナー 33, 2, 16-65, 1994

    被引用文献1件

  • <no title>

    HALES Thomas C.

    Mathematical Intelligencer 16, 3, 47-58, 1994

    被引用文献1件

  • <no title>

    HSIANG Wu-Yi

    Mathematical Intelligencer 17, 1, 35-42, 1995

    被引用文献1件

  • <no title>

    IT(International Tables for Crystallography) C., 1995

    被引用文献1件

  • <no title>

    NOWACKI W.

    Schweiz, Min. Petr. Mitt. 28, 502-508, 1948

    被引用文献1件

  • <no title>

    FEJES TOTH L.

    Regular Figures, 1965

    被引用文献1件

  • <no title>

    MATSUMOTO T.

    Zeit. Krist. 123, 401-421, 1966

    被引用文献1件

  • <no title>

    MATSUMOTO T.

    Zeit. Krist. 126, 170-174, 1968

    被引用文献1件

  • <no title>

    GRUNBAUM B.

    Tilings and Patterns, 1987

    被引用文献9件

  • <no title>

    MATSUMOTO T.

    Zeit. Krist. 210, 585-586, 1995

    被引用文献1件

  • <no title>

    TANEMURA M.

    Zeit. Krist. 212, 1-11, 1997

    被引用文献1件

  • The packings of equal spheres

    ROGERS C. A.

    Proc. London Math. Soc., 609-621, 1958

    DOI 被引用文献2件

  • Putting the best face on a Voronoi polyhedron

    MUDER D. J.

    Proc. London Math. Soc. 3, 56,329-348, 1988

    DOI 被引用文献1件

  • <no title>

    MUDER D. J.

    Dicrete Comp. Geom. 10, 351-375, 1993

    DOI 被引用文献1件

  • <no title>

    HSIANG Wu-Yi

    Int. J. Mathematics 4, 5, 739-831, 1993

    DOI 被引用文献1件

  • On the density of the p31m packing of ellipses.

    TANEMURA M.

    Zeitschrift fur Kristallographie 198, 89-99, 1992

    被引用文献2件

各種コード

  • NII論文ID(NAID)
    10002589746
  • NII書誌ID(NCID)
    AN00188364
  • 本文言語コード
    JPN
  • 資料種別
    OTR
  • ISSN
    03694585
  • NDL 記事登録ID
    4246829
  • NDL 雑誌分類
    ZM46(科学技術--地球科学--岩石・鉱物・鉱床)
  • NDL 請求記号
    Z15-138
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ